1. Z. Došlá O. Došlý: Quadratic functionals with general boundary conditions
. Appl. Math. Opt. 36 (1997), 243–262. MR 1457870
2. W. Leighton M. Morse: Singular quadratic functionals
. Trans. Amer. Math. Soc 40 (1936), 252-286. MR 1501873
3. R. Mařík: Nonnegativity of functionals corresponding to the second order half-linear differential equation
. Arch. Math (Brno) 35 (1999), 155–164. MR 1711728
4. R. Mařík: On p-degree functionals with one free end point. Proc. Int. Sci. Conf. Math. Žilina 1998, 183–188.
5. P. Řehák: Oscillatory properties of second order half–linear difference equations. to appear in Czech. Math. J.
6. C. A. Swanson: Comparison and oscillation theory of linear differential equations
. Math. in Sci. and Eng. vol 48, Ac. Press (1968). MR 0463570
| Zbl 0191.09904